Research Paper Detail

A class of Bazilevic type functions defined by convolution operator

Publisher: J. Math. Inequal.
Publication Year: 2011

First Author:  M. Raza and K. Inayat Noor, Second Author: 
Third Author:  Volume:  5(2)
Publication #:  Page #:  253-261.
Level:   International Type:  Journal
Prof. Dr. Khalida Inayat Noor

Provost Office Department
Islamabad Campus

Profile.. Publications..

Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan

Powered by: ITCentre